Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

How can I get periods earlier without having side effects and problems in future?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi,Actually last month periods started on 23th but my mrge is on 25th november.What i need to do to get the periods in earlier without causing any sideeffects and problems in future.Pls suggest.thanks
Posted Sat, 22 Sep 2012 in Menstruation and Miscarriage
Answered by Dr. Monika Choudhary 25 minutes later
Thanks for posting you query.

I understand your concern. But don't worry; there are two options that can help you.

1. Take progesterone formulation before your periods in November according to dose & dosage decided by your doctor. You will get your period before your marriage.
2. To start low dose combine oral contraceptive pills from first day of menses in October and continue them for two months without having a gap of seven days in between. You will get your periods in December.

As it's unethical to prescribe dose & dosage on line, I cannot suggest you the brand/dose and frequency. But I am sure my fellow gynecologist practicing nearby your locality can prescribe the aforementioned drugs to help you. Wish you best of luck and happy married life!!

I hope your query has been answered. Let me know if you have any other queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor